Acta mathematica scientia,Series A ›› 2021, Vol. 41 ›› Issue (5): 1347-1356.

Previous Articles     Next Articles

Ground State Solutions of Nehari-Pohozaev Type for a Class of Reaction-Diffusion System

Peng Chen()   

  1. College of Science & Three Gorges Mathematical Research Center, China Three Gorges University, Hubei Yichang 443002
  • Received:2021-01-18 Online:2021-10-26 Published:2021-10-08
  • Supported by:
    the Key Projects of Hubei Provincial Department of Education(D20161206)


In this paper, we consider a class of nonlinear reaction diffusion systems, by using the non Nehari manifold method in strongly indefinite functional theory, a more direct and simple method to prove the ground state solution is given when the nonlinear term is superlinear. The existence of Nehari pankov type ground state solution is proved without strict monotone condition, and some new results are obtained.

Key words: Reaction-diffusion system, Ground states, Strongly indefinite functional

CLC Number: 

  • O175.25